# SDR SIMA2011299020

- Difficulty date: October 24, 2011
- Submitted: October 26, 2011
- Operation: Air carrier
- Aircraft: N669MB
- Make and model: Emb EMB-145LR
- Aircraft serial: 145788
- Aircraft time: 19,834 hours, 17,248 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: 78812
- Condition: Broken
- Location: Emergency Light
- Component: Light
- Component part number: 78812
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION FOUND THE EMERGENCY LIGHT STRIP FORWARD OF EMERGENCY ROW WIRE BROKEN.  THE AIRCRAFT WAS REMOVED FROM SERVICE. REMOVED AND REPLACED FLOOR PROXIMITY LIGHT STRIP BETWEEN ROWS 10-12 IAW AMM 33-50-12.  THE OPS CHECKED GOOD.  ACFT RETURNED TO SERVICE.
